An integral maximum principle for strongly parabolic systems and some applications
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 252-258
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_2_a26,
author = {S. D. \`Eidel'man},
title = {An integral maximum principle for strongly parabolic systems and some applications},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {252--258},
year = {1959},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_2_a26/}
}
S. D. Èidel'man. An integral maximum principle for strongly parabolic systems and some applications. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 252-258. http://geodesic.mathdoc.fr/item/IVM_1959_2_a26/